MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXC121400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 02/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products - patient medications: albuterol, symbicort, simvastatin, lisinopril, hygroton, zyloprim, luteen, synthroid, and multivitamin.The review of the manufacturing paperwork verified that this lot met all pre-release specifications.The gore® excluder® aaa endoprosthesis instructions for use (ifu) states that adverse events that may occur and/or require intervention include, but are not limited to endoleak.
 
Event or Problem Description
On (b)(6) 2010, this patient was implanted with gore® excluder® aaa endoprostheses to treat an abdominal aortic aneurysm.It was reported that a possible distal type i b endoleak was present which was causing aneurysm sac enlargement (amount is unknown).Reportedly there was a past attempt (date is unknown) to embolize a type ii endoleak, the field sales associate was not present and not aware of any intervention¿s until notified during the reintervention procedure on (b)(6) 2020.On (b)(6) 2020, the physician reintervened and coiled proximally up into the aneurysm sac of the left contralateral side of device and then implanted a gore® excluder® aaa contralateral leg endoprosthesis to extend the implanted graft.The patient tolerated the reintervention.
 
Additional Manufacturer Narrative
Addition g5.
 
Additional Manufacturer Narrative
Addition additional devices implanted and/or related to this event: pxt231418/7380026.Addition users are made aware of the risks associated with type ii endoleaks in the ifu and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9795494
Report Number2953161-2020-00006
Device Sequence Number2411462
Product Code MIH
UDI-Device Identifier00733132609932
UDI-Public00733132609932
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2013
Device Model NumberPXC121400
Device Catalogue NumberPXC121400
Device Lot Number7672540
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/05/2020
Supplement Report FDA Received Date03/05/2020
04/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age84 YR
Patient Weight119